# SDR DALA2017111308098

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 63,720 hours, 8,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 30 AND 31 RIGHT SIDE FOUND INOPERATIVE.  CONNECTED THE CONNECTOR.
